# SDR 95FDEA00083

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1110, WL 154, RBL 25 UNDER TOP FLANGE OF FRAME.  REPAIRED FLANGE OF FRAME PER FEDEX SRM 51-40-3 FIG 1 AND 3.
